# SDR SWAA084067

- Difficulty date: July 20, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 71,709 hours, 66,582 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6546544
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT MLG 685 FITTING CORRODED.   REPAIRED FITTING PER SWA EA.
